# SDR AWXA200600574

- Difficulty date: March 2, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2679913
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED 2 EACH CRACKS, 0.375 INCHES, ON BOTTOM NR 1 SLAT SKIN BELOW INBD AUX TRACK AT WS 318.0L.  MAINTENANCE CUTOUT DAMAGE AND FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  THEN INSTALLED FILLER AND SPLICE PLATE AT WS 318.0L IAW BOEING 737-300 SRM 57-43-01-1R6 FIG 201.
